# SDR SWAA2018113027235

- Difficulty date: November 26, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 25600001
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WINDSCREEN LOWER EMERGENCY FLASHLIGHT DAMAGED HOLDER.  R&R HOLDER IAW SOPM AND DWG.
